# SDR SWAA2024120554553

- Difficulty date: October 29, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATE BS 500D AND STR 19L FWD CARGO COMPARTMENT 2024-680255<[01] REPLACED GUSSET LOCATED BS 500D AND STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG 143A7902-162 REV -. SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED GUSSET LOCATED BS 500D AND STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG 143A7902-162 REV -. SEE INDIVIDUAL SIGNS OFF BELOW
